# SDR FDEA202402170253

- Difficulty date: February 17, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 59,443 hours, 27,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WILL NOT INDICATE ARMED.    CLEANED DEBRIS FROM R1 DOOR GIRT BAR FITTINGS . R1  DOOR SLIDE INDICATION OPS CKS GOOD PER ABOVE LISTED  REF. MEL CLEARED
